2017
Том 69
№ 9

All Issues

Zaderei N. N.

Articles: 2
Brief Communications (Ukrainian)

On the Lebesgue Inequality on Classes of $\bar{\psi}$ -Differentiable Functions

Zaderei N. N., Zaderei P. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 6. - pp. 844–849

We consider the deviations of Fourier sums in the spaces ${C^{\bar{\psi}}}$. The estimates of these deviations are expressed via the best approximations of the $\bar{\psi}$ -derivatives of functions in the Stepanets sense. The sequences $\bar{\psi} = (ψ_1, ψ_2)$ are quasiconvex.

Article (Ukrainian)

Approximation by Fourier sums of classes of periodic functions of several variables defined by polyharmonic operators

Zaderei N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 212 - 219